# SDR REXA2014122201199

- Difficulty date: December 22, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N306PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15306
- Aircraft time: 2,112 hours, 1,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHTING UNSECURE IN FWD GALLEY, LT SIDE & DIRECTLY BEHIND FWD LAVATORY ON RT SIDE.  SECURED EMER FLOOR PATH IAW AMM 33-51-01.
